RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2015, Volume 27, Number 2, Pages 96–114 (Mi mm3574)  

Computational technology for optimal automatic design of aerodynamic shapes

S. Peiginab, B. Epshteinb, E. Shragera

a Tomsk State University
b OPTIMENGA-777

Abstract: A computational technology for optimal automatic design of aerodynamic shapes, developed by the authors, is described and applied to multi-point design of an industrial aircraft configuration. The optimization, which is driven by a multi-constrained genetic algorithm, employs high-accuracy viscous compressible Navier-Stokes solutions in combination with Reduced-Order-Models. The method features novel approaches to constraint handling and multi-level parallelization on distributed multi-processors which allow for realistic turn-around times.
The method was applied to practical design of a wing-body configuration optimized for minimum drag at given lift subject to multiple aerodynamic and geometric constraints.
The presented results indicate the applicability of the method to practical aircraft design due to its accuracy, robustness and computational efficiency.

Keywords: Navier–Stokes equations, global search methods, multi-level strategy of parallel computations, optimal aerodynamic design.

Full text: PDF file (550 kB)
References: PDF file   HTML file
Received: 24.03.2014

Citation: S. Peigin, B. Epshtein, E. Shrager, “Computational technology for optimal automatic design of aerodynamic shapes”, Matem. Mod., 27:2 (2015), 96–114

Citation in format AMSBIB
\Bibitem{PeiEpsShr15}
\by S.~Peigin, B.~Epshtein, E.~Shrager
\paper Computational technology for optimal automatic design of aerodynamic shapes
\jour Matem. Mod.
\yr 2015
\vol 27
\issue 2
\pages 96--114
\mathnet{http://mi.mathnet.ru/mm3574}
\elib{https://elibrary.ru/item.asp?id=23421475}


Linking options:
  • http://mi.mathnet.ru/eng/mm3574
  • http://mi.mathnet.ru/eng/mm/v27/i2/p96

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическое моделирование
    Number of views:
    This page:257
    Full text:91
    References:28
    First page:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021